Jump to content

Hi, Im new here, and would like to share.


[bo...]

Recommended Posts

Im off benzos for 7 months now.  Still experiencing wd sx's.  I was on ativan for only 3 months and could not get off of it.  Went on a 8 month taper with Valium.  The taper went pretty well, but 7 months out I still hurt. I look forward to your support, and to possibly help others.  Thanks Bobby
Link to comment
Share on other sites

Hi Bobby and welcome.

 

As you look around the forum, you'll see there are still a few of us suffering a few symptoms this far out.  We usually say it can take 6-18 months to heal.

 

One thing I find helpful is to look back at how bad off I was THEN, and how much better I am NOW.  It gives me hope that one day soon I'll be either 100% normal, or one step further to "new and improved".  :laugh:

 

We're glad you found us, and feel free to ask questions.

Link to comment
Share on other sites

Hello Bobby and welcome to BB! Congrats on being benzo free! I am sorry you are still having w/d symptoms. They can take some time to go away, but everyone heals so hang in there. Like Missy mentioned, average healing time is around 6-18 months. Have you seen any improvements?
Link to comment
Share on other sites

  • 4 weeks later...

Sorry it took me so long to reply.  I am seeing improvements, however at 8 months off I still have that anxious feeling in AM.  There is still some burnning skin and what feels like brain numbness, even though I am thinking more clearlly at this time. I am waiting for this to end; such a long road.  Thanks for your input, it really helps a lot....

 

 

 

Thanks Bobby...

Link to comment
Share on other sites

Hi Bobby,

 

I too am way off benzos.

 

8 1/2 months benzo free!

 

Life is different than being on benzos. I know it is better now. It can be difficult sometimes. This is life and I am learning new ways to cope.

I have trouble focusing sometimes. It does get better and everyone is a little different.

 

Welcome Bobby!

This is a fantastic forum- members really understand what we are going through

 

-Dan

 

 

 

Link to comment
Share on other sites

Thanks Dan... Hey Dan, how can I get my sign on name changed. I put an L in it by mistake. How do I contact administration. If you can help I would appreciate it.

 

Thanks Bobby...

Link to comment
Share on other sites

Hi bobby,

 

Welcome to BB!  Glad you found us.  I saw you were only on Ativan for 3 months before it got you!  Amazing how quickly it can happen, right?  You made it to 7 months, that's fantastic.  Sorry to hear you still have lingering symptoms.  I am only 4 months out... but there are plenty of people here with more benzo free time under their belts who can offer you help and advice.  Happy to have you with us!

Link to comment
Share on other sites

Hi Blobby, er Bobby, LOL

 

Sorry, I still am  figuring out how to adjust my profile, I want to ad a pic, but don't know how. There is a help option up to the left in green, maybe that?

 

I hope your are hanging in there, :thumbsup:

 

-Dan

Link to comment
Share on other sites

Thanks Dan... Hey Dan, how can I get my sign on name changed. I put an L in it by mistake. How do I contact administration. If you can help I would appreciate it.

 

Thanks Bobby...

 

Hi Bobby,

 

If you'll just send me another PM confirming my question, we can get your name changed.

Link to comment
Share on other sites

×
×
  • Create New...